# SDR C2XA06IA095

- Difficulty date: June 18, 2006
- Submitted: June 20, 2006
- Operation: Air carrier
- Aircraft: N14930
- Make and model: Emb EMB-145EP
- Aircraft serial: 145011
- Aircraft time: 18,662 hours, 17,015 cycles
- Engine: Allsn AE3007A
- Engine time: 7,913 hours, 6,639 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bearing
- Part number: 2304204
- Part serial: NWSETK01021
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 7,913 hours, 6,639 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

VCT - FLIGHT 2482, THE CREW REPORTED A LAV SMOKE WARNING FOLLOWED BY A LOW OIL PRESSURE INDICATION, AND AN ENGINE 2 FIRE WARNING.  THE CREW SHUTDOWN THE NUMBER TWO ENGINE, AND DIVERTED TO VCT WHERE THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NUMBER TWO ENGINE, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
